# SDR 03FDEA01803

- Difficulty date: October 25, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 68,205 hours, 27,609 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARD108620
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR S 22 COMPLY WITH EA 8-5710-73203.  REWORK OF GOUGES IN WING LEADING EDGE RIB.    CLOSING ACTION ON 10/22/03. COMPLIED WITH EA 8-5710-73203.
